Seems worse since starting Suboxone a week ago. Although I also have CHF..Copd.. and I take Lasix 80mgs bid. But nothing helps and I'm very uncomfortable walking and/or any exertion at all. How can I get some relief for all this Edema?
Hello, first, you need to have a serious and immediate discussion with your medical provider prescribing the Suboxone; swelling or peripheral edema, could mean or be a sign of an allergic reaction to the Suboxone, and there is a high risk, if this is happening, you are at high, high risk for severe reaction called anaphyaxis, which is life threatening and could easily result in death if not given emergent attention.
If your provider and yourself, that this edema isn't related or allergically mediated, has no relation to the Suboxone, and your focus turns to your edema. You may want to ask your provider about a different diuretic instead of Lasix, maybe something such as Bumex, which tends to work very effectively. But before taking such step (s), discuss with your provider. Best Regards, Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am an 83 yr. Old female with copd my pulminary dr. Has put me on brovana and my feet & lower legs?
Posted 16 Mar 2013 • 1 answer
Posted 22 May 2013 • 1 answer
Posted 31 Aug 2013 • 5 answers
Posted 9 Sep 2013 • 3 answers
Posted 10 May 2014 • 1 answer